Alert archive / Ohio / Wind Advisories in 2015
Wind Advisory 2, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Apr 20, 2015, 3:29 PM EDT for Fayette County, Union County, Wayne County, Indiana; 19 counties in Ohio. It took effect at Apr 21, 2015, 11:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2015, 3:29 PM EDT (19:29 UTC)
- In effect from
- Apr 21, 2015, 11:00 AM EDT
- Expired
- Apr 21, 2015, 7:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Wilmington, OH
All 22 counties
Fayette County, IN, Union County, IN, Wayne County, IN, Auglaize County, OH, Champaign County, OH, Clark County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hardin County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 68 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
644 WWUS71 KILN 201929 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 329 PM EDT MON APR 20 2015 ...A WIND ADVISORY IS IN EFFECT TUESDAY... .THE PRESSURE GRADIENT WILL REMAIN TIGHT TUESDAY ALONG WITH INCREASED LOW LEVEL FLOW. DURING THE AFTERNOON TUESDAY THESE GUSTY WINDS JUST OFF THE SURFACE WILL START TO MIX DOWN AND ALLOW FOR BREEZY CONDITIONS. INZ050-OHZ026-034-035-042>046-051>056-060>062-210330- /O.NEW.KILN.WI.Y.0002.150421T1500Z-150422T0000Z/ WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE- MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE- MONTGOMERY-GREENE- INCLUDING THE CITIES OF...RICHMOND...KENTON...CELINA... WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE... DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS... NEWARK...EATON...DAYTON...XENIA 329 PM EDT MON APR 20 2015 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY. * LOCATIONS...COUNTIES ALONG AND GENERALLY NORTH OF INTERSTATE 70. * WINDS...WEST 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
5 follow-up statements
146 WWUS71 KILN 210233 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1033 PM EDT MON APR 20 2015 ...A WIND ADVISORY IS IN EFFECT TUESDAY... .WINDS WILL INCREASE TUESDAY AFTERNOON WITH THE PASSAGE OF A COLD FRONT. WEST WINDS OF 25 TO 35 MPH WILL GUST IN EXCESS OF 45 MPH AT TIMES. INZ050-OHZ026-034-035-042>046-051>056-060>062-211200- /O.CON.KILN.WI.Y.0002.150421T1500Z-150422T0000Z/ WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE- MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE- MONTGOMERY-GREENE- INCLUDING THE CITIES OF...RICHMOND...KENTON...CELINA... WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE... DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS... NEWARK...EATON...DAYTON...XENIA 1033 PM EDT MON APR 20 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY... * LOCATIONS...COUNTIES ALONG AND GENERALLY NORTH OF INTERSTATE 70. * WINDS...WEST 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
930 WWUS71 KILN 210713 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 313 AM EDT TUE APR 21 2015 INZ050-OHZ026-034-035-042>046-051>056-060>062-211515- /O.CON.KILN.WI.Y.0002.150421T1500Z-150422T0000Z/ WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE- MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE- MONTGOMERY-GREENE- INCLUDING THE CITIES OF...RICHMOND...KENTON...CELINA... WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE... DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS... NEWARK...EATON...DAYTON...XENIA 313 AM EDT TUE APR 21 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WINDS...WINDS TODAY WILL BE OUT OF WEST...SUSTAINED AT 20 TO 30 MPH...WITH GUSTS AS HIGH AS 40 TO 50 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ HATZOS
547 WWUS71 KILN 211355 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 955 AM EDT TUE APR 21 2015 INZ058-059-OHZ063-072-212200- /O.EXB.KILN.WI.Y.0002.150421T1500Z-150421T2300Z/ FAYETTE IN-UNION IN-FAYETTE OH-CLINTON- INCLUDING THE CITIES OF...CONNERSVILLE...LIBERTY... WASHINGTON COURT HOUSE...WILMINGTON 955 AM EDT TUE APR 21 2015 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. * WINDS...WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH WILL OCCUR TODAY. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ INZ050-OHZ026-034-035-042>046-051>056-060>062-212200- /O.EXT.KILN.WI.Y.0002.150421T1500Z-150421T2300Z/ WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE- MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE- MONTGOMERY-GREENE- INCLUDING THE CITIES OF...RICHMOND...KENTON...CELINA... WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE... DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS... NEWARK...EATON...DAYTON...XENIA 955 AM EDT TUE APR 21 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS...WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH WILL OCCUR TODAY. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
657 WWUS71 KILN 211956 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 356 PM EDT TUE APR 21 2015 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>063-072-212300- /O.CON.KILN.WI.Y.0002.000000T0000Z-150421T2300Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...WASHINGTON COURT HOUSE...WILMINGTON 356 PM EDT TUE APR 21 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
015 WWUS71 KILN 212303 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 703 PM EDT TUE APR 21 2015 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>063-072-220015- /O.EXP.KILN.WI.Y.0002.000000T0000Z-150421T2300Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...WASHINGTON COURT HOUSE...WILMINGTON 703 PM EDT TUE APR 21 2015 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE DROPPED BELOW ADVISORY CRITERIA THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Apr 20, 1:52 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 20, 1:52 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 152 PM EDT MON APR 20 2015 .SYNOPSIS... A COLD FRONT WILL MOVE EAST THROUGH THE GREAT LAKES AND OHIO VALLEY TODAY. BREEZY TO WINDY CONDITIONS ARE EXPECTED ON TUESDAY AHEAD OF A WEAK COLD FRONT. THIS FRONT WILL PUSH THROUGH THE REGION TUESDAY NIGHT INTO WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AN EMBEDDED S/WV IS FORECAST TO EJECT NORTHEAST ACROSS OUR REGION THROUGH EARLY AFTERNOON. IT WILL ALSO BE ACCOMPANIED BY A COLD FRONT. MOSAIC RADAR SHOWS MAIN BODY OF SHOWERS OVER NORTHWEST COUNTIES...WITH ISOLATED SHOWERS ELSEWHERE. KEPT HIGH CHANCE POPS SINCE REDEVELOPMENT OF SHOWERS IS EXPECTED ALONG THE COLD FRONT. THUNDERSTORMS MAY OCCUR EARLY THIS AFTERNOON AS INSTABILITY INCREASES WITH DAYTIME HEATING. THERE IS A MARGINAL RISK OF SEVERE STORMS TODAY OVER OUR EASTERN TWO THIRDS CWFA. BELIEVE WE WILL PROBABLY SEE SOME GUSTY WINDS WITH SHOWERS/THUNDERSTORMS...BUT THEY SHOULD STAY BELOW SEVERE LIMITS IN A REGIME OF MARGINAL INSTABILITY. WE WILL ALSO SEE SOME SYNOPTIC SCALE GUSTS IN THE 25 TO 30 KNOT RANGE AS CAA DEVELOPS IN THE WAKE OF THE FRONT. HIGHS TODAY WILL BE TOUGH GIVEN EARLY WARMTH AND THEN A GRADUAL DROP TO TEMPERATURES FROM WEST TO EAST IN THE CAA PATTERN. HAVE RANGED HIGHS FROM NEAR 60 WEST TO THE UPPER 60S EAST. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... MODELS INDICATE THAT THERE COULD BE A FEW LIGHT SHOWERS LINGERING BEHIND THE FRONT THIS EVENING. THEREAFTER...SKIES SHOULD GRADUALLY BECOME MOSTLY CLEAR AS DRIER AIR ADVECTS INTO THE AREA. FOR TUESDAY INTO WEDNESDAY...HAVE TAKEN A BLEND OF THE ECMWF AND THE NAM-WRF. THE OPERATIONAL GFS SEEMS PECULIAR WITH ITS BIG QPF BULLSEYES FOR TUESDAY NIGHT INTO WEDNESDAY GIVEN THE MOISTURE STARVED REGIME. WE SHOULD SEE PARTLY TO MOSTLY SUNNY SKIES FOR MUCH OF THE DAY. BIGGEST WEATHER MAKER WILL BE THE WINDS. PRESSURE GRADIENT BETWEEN LOW PRESSURE TO OUR NORTH AND HIGH PRESSURE TO OUR SOUTH...COMBINED WITH DEEP ADIABATIC MIXING...WILL RESULT IN BREEZY TO WINDY CONDITIONS FROM LATE MORNING INTO THE EARLY EVENING. THE GFS IS THE ONLY MODEL THAT WOULD INDICATE THE NEED FOR A WIND ADVISORY ACRS OUR NRN ZONES FOR TUESDAY. SINCE THIS IS THE OUTLIER ATTM...HAVE GONE WITH THE NAM WHICH KEEPS SUSTAINED WINDS IN THE 15 TO 25 KNOT RANGE AND GUSTS GENERALLY IN THE 25 TO 35 RANGE. WE NEED SUSTAINED 27 KNOTS AND GUSTS OF 40 KNOTS FOR A WIND ADVISORY. BY LATE IN THE DAY...MODELS INDICATE THAT A TONGUE OF MAINLY MID LEVEL MOISTURE WILL PUSH INTO THE SRN ZONES. GIVEN DRY LOWER LEVELS...HAVE OPTED TO JUST MENTIONED A SLIGHT CHANCE FOR LIGHT SHOWERS HERE. FOR TUESDAY NIGHT INTO WEDNESDAY...A WEAK COLD FRONT WILL PUSH SOUTHEAST THROUGH THE FORECAST AREA. A CONVERGENT CONFIGURATION IN THE LOW LEVELS MAY BRING A SLIGHT CHC/CHC FOR SHOWERS ACRS THE SRN ZONES TUESDAY NIGHT. IT NOW LOOKS LIKE WEDNESDAY SHOULD BE DRY AS WE WILL BE BETWEEN SYSTEMS. IT WILL CONTINUE TO COOL THROUGH THE PERIOD. && .LONG TERM /THURSDAY THROUGH SUNDAY/... A VERY COOL AND DRY PERIOD EXPECTED FOR THU/FRI BEFORE LARGE SCALE UPR LOW FINALLY LIFTS JUST ENOUGH NORTH TO ALLOW FOR A MORE VIGOROUS SOUTHERN STREAM S/WV TO AGAIN BRING SHOWERS TO THE SOUTHERN FCST AREA. CONTINUED THE UNSEASONABLY COOL TREND WITH THE UPR LOW DOMINATING THE NORTHERN AREA AND GENERAL NW FLOW THROUGH MUCH OF THE PERIOD. POTENTIAL FOR MID/UPR 30S FOR LOW TEMPS WED NIGHT AND LOW/MID 30S THURS NIGHT. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... COLD FRONT IS MOVING EAST OF TAF SITES...LEAVING ISOLATED SHOWERS WITH MVFR AND STRONG WEST WINDS. SHOWERS WILL END BY LATE THIS AFTERNOON...AND WINDS GUSTING OVER 30 KNOTS WILL SUBSIDE THIS EVENING. RESIDUAL MVFR CEILINGS SHOULD ALSO DISSIPATE AS DRIER AIR WORKS IN. FOR TUESDAY...VFR IS EXPECTED IN A REGIME OF LIMITED MOISTURE. HOWEVER...WINDS WILL BE A NEGATIVE FACTOR IN THE CYCLONIC FLOW CIRCULATING AROUND LOW PRESSURE CENTERED NORTH OF THE GREAT LAKES. GUSTS OVER 30 KNOTS OUT OF THE WEST ARE PROJECTED IN THIS WINDY PATTERN. OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...CONIGLIO/HICKMAN SHORT TERM...HICKMAN LONG TERM...JDR AVIATION...CONIGLIO
Hazardous weather outlook, Apr 20, 3:12 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 312 PM EDT MON APR 20 2015 INZ050-OHZ026-034-035-042>046-051>056-060>062-211915- WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE- MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY- GREENE- 312 PM EDT MON APR 20 2015 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WINDY CONDITIONS ARE EXPECTED FROM LATE TUESDAY MORNING INTO EARLY TUESDAY EVENING. WIND GUSTS IN EXCESS OF 45 MPH WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ058-059-066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088- 211915- FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 312 PM EDT MON APR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. BREEZY CONDITIONS ARE EXPECTED FROM LATE TUESDAY MORNING INTO EARLY TUESDAY EVENING. WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 20, 10:07 AM EDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1007 AM EDT MON APR 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM NON-TSTM WND DMG 4 WSW DEER PARK 39.17N 84.47W
04/19/2015 HAMILTON OH NEWSPAPER
*** 1 FATAL *** A TREE FELL ONTO A CAR.
&&Special weather statement, Apr 20, 1:13 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 113 PM EDT MON APR 20 2015 OHZ026-044>046-052>056-062>065-074-202000- HARDIN-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING- INCLUDING THE CITIES OF...KENTON...BELLEFONTAINE...MARYSVILLE... DELAWARE...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...LOGAN 113 PM EDT MON APR 20 2015 ..GUSTY WINDS EXPECTED THIS AFTERNOON... SCATTERED SHOWERS WITH PERHAPS AN ISOLATED THUNDERSTORM WILL BE POSSIBLE THROUGH MID AFTERNOON AS A COLD FRONT MOVES THROUGH THE REGION. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 45 MPH CAN BE EXPECTED THROUGH 4 PM.
Local storm report, Apr 20, 2:07 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
207 PM EDT MON APR 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM TORNADO KETTERING 39.70N 84.15W
04/19/2015 F0 MONTGOMERY OH NWS STORM SURVEY
NWS SURVEY CONFIRMS A BRIEF TORNADO ALONG GLENMINA DRIVE
WITH MOSTLY TREE DAMAGE
&&
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:13 PM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton, Warren | 2 hr |
| Apr 19, 8:16 PM EDT | Special Weather Statement | ILN | Clermont | 29 min |
| Apr 19, 9:10 PM EDT | Special Weather Statement | ILN | Clinton | 35 min |
| Apr 19, 9:19 PM EDT | Special Weather Statement | ILN | Brown | 26 min |
| Apr 19, 10:18 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 27 min |
Nearby
Wind Advisories in Ohio, 2015Wind Advisories in Indiana, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.